Here's the International Headache Society's classification system for medication-overuse headaches:
http://22.214.171.124/ihs_v2/ihs_user/code/guidelines_frame.asp?idSource=1 (under classification)
Post Edited (korbnep) : 5/30/2007 12:51:26 PM (GMT-6)
Sailmonii34: I don't think anyone was saying that you are overdosing on Advil. The word is "over-using". When you take any med every day or every other day that is designed for "occassional use" it can cause headaches. When you have a lot of headaches and use over the counter meds (or actually any meds) a lot of the time, you can get what is called "rebound headaches". They can be as bad as a true migraine but are literally caused by taking medicine so many times. Please google rebound headaches (or go the site listed in one of these posts or others) and read about rebound headaches. No one wants you to feel like they are accussing you of over-dosing on meds!
Post Edited (korbnep) : 5/29/2007 11:25:02 AM (GMT-6)
kymark: Hope you head gets better. I just want to thank for saying that you don't know how migraine folks do it. I keep trying to explain to my family and friends that unless you have had an actual migraine, you have no idea what they are like. Migraines are not "just a headache" - this is what most people assume they are. They are truly debillitating (at least for me).
Thanks so much and feel better!